days

speakers

college pitching coaches

 

What is the Pitching Summit?

Once again you can join premier college pitching coaches and learn from the best pitching minds in college softball! The 4th Annual Pitching Summit - presented by Cindy Bristow's Softball Excellence – will focus on the mental, physical and emotional topics required for pitching success in today's college game!

The Pitching Summit format consists of speakers, panel discussions, roundtable sessions, shorter more-specific micro-topics and networking opportunities that cover topics such as Game Management, Pitch Development, Competitive Workouts, Seasonal Practices & much, much more!

Let's continue getting pitching back in the college game by learning from and sharing with your college coaching peers! Come and learn, share, network and improve yourself and your pitchers!

Why attend?

Learn from the top pitching coaches in the country and gain valuable knowledge you can immediately use in the Fall.

The limited size creates an intimate setting that allows you to participate in roundtable discussions with fellow coaches, pick the speaker’s brains, and uncover how their solutions can apply to your pitchers.

Hear innovative drills, workouts and strategies that will help improve your results.

Need help convincing your administrator you need to attend the Pitching Summit? Click here for a letter you can provide your administrators for professional development consideration.

Registration

What: 2018 Pitching Summit

Who: Current College Softball Coaches

Where: Westshore Grand Hotel Tampa, FL

When: August 6, 7, 8, 2018

Price: $349 by July 6, 2018

$449 after July 6, 2018

Why: "Kaizen". This is the only opportunity college coaches have to learn specifically about all aspects of pitching amongst only their peers and without the worry of recruiting or vulnerability issues.


Register now, space is limited!

The summit sold out last year long before the registration deadline. Why wait?

You know that the 2018 Pitching Summit is the ONLY place for college pitching coaches serious about improving their skills.

Need help convincing your administrator you need to attend the Pitching Summit? Click here for a letter you can provide your administrators for professional development consideration.

Hotel:

Westshore Grand Tampa

4860 West Kennedy Boulevard

Tampa, FL 33609

Toll free: (866) 912-1041 (ask for the 2018 Summit rate)

Airport/Ground Transportation:

Tampa International Airport is 3 miles away with complimentary hotel shuttle.

Speakers

Larissa Anderson

This much sought-after coach and speaker is back by popular demand for the 2018 Pitching Summit.

Larissa Anderson

University of Missouri

Cindy Bristow

Founder of Softball Excellence, nationally acclaimed instructor and clinician Full bio

Cindy Bristow

Softball Excellence

Trisha Ford

A winner wherever she goes, Ford quickly gets her pitching staffs to consistently rank among the best in the country.

Trisha Ford

Arizona State

Kelly Inouye-Perez

With 7 national championships under her belt, Kelly knows how to create winning pitchers & catchers.

Kelly Inouye-Perez

UCLA

Piper Ritter

In her 11 seasons at Minnesota, Ritter has taken the Gopher pitchers to new heights, including their historic 2017 campaign.

Piper Ritter

University of Minnesota

Dr. Tom Hanson

Noted author & sports psychologist, Dr. Tom Hanson helps athletes reach optimal performance. Full bio

Dr. Tom Hanson

Sports Psychologist

Dr. Ken Ravizza

Our softball community will miss you dearly.

Dr. Ken Ravizza

Sports Psychologist

Schedule

3:00 PM - 4:00 PM

Registration & Check-in

On-site registration and check-in for everyone attending the Pitching Summit.

Grand Foyer
4:00 PM - 4:15 PM

Opening Remarks

Cindy Bristow - Softball Excellence   Softball Excellence Logo

Bayshore Ballroom
4:20 PM - 5:15 PM

Attacking Hitters from a Hitter’s Point of View

Trisha Ford - Arizona State University  Arizona State Softball

Q & A last 5 minutes

Bayshore Ballroom
5:20 PM - 6:15 PM

The Great Equalizer, How to Utilize Different Speeds to Create a Dominant Pitcher

Piper Ritter - University of Minnesota  University of Minnesota Softball

Q & A last 5 minutes

Bayshore Ballroom
6:20 PM - 6:45 PM

Roundtable Discussion #1

Opportunities for learning and professional exchange - Small breakout session to allow attendees to engaging in in-depth discussions about the evenings session topics.

Bayshore Ballroom
6:45 PM - 7:00 PM

Day 1 Wrap-Up

Cindy Bristow - Softball Excellence   Softball Excellence logo

Bayshore Ballroom
9:00 AM - 9:55 AM

Training Your Pitchers from their 1st Bullpen to their Last

Larissa Anderson - University of Missouri  University of Missouri Softball

Q & A last 5 minutes

Bayshore Ballroom
10:00 AM - 10:20 AM

Panel #1 – How My Pitchers Practice Resilience with Today’s Hitter’s & Strike Zone

Live panel discussion on building your pitching staff’s resilience — adapting well to changes in the strike zone, adversity, threats, and stress.

  • Larissa AndersonUniversity of Missouri  University of Missouri Softball
  • Trisha FordArizona State University  Arizona State Softball
  • Kelly Inouye-PerezUCLA  University of Southern California logo
  • Piper Ritter - University of Minnesota  University of Minnesota Softball
  • MODERATOR: Cindy Bristow - Softball Excellence  Softball Excellence

Bayshore Ballroom
10:20 AM - 10:40 AM

Break

10:40 AM - 11:00 AM

How I Use What I Chart

Micro-Topics Session #1a Kelly Inouye-PerezUCLA  University of Southern California logo 20 minute session with Kelly on what information she charts and how she uses the information she charts.

Bayshore Ballroom
11:05 AM - 11:25 AM

Teaching the Curveball – Tips, Grips & Drills

Micro-Topics Session #1b Michelle GascoigneNorthwestern   20 minute session with Michelle on the Curveball.

Bayshore Ballroom
11:30 AM - 12:00 PM

Roundtable Discussion #2

Opportunities for learning and professional exchange - Small breakout session to allow attendees to engaging in in-depth discussions about the morning session topics.

Bayshore Ballroom
12:00 PM - 1: 30 PM

Lunch

On Your Own
1:30 PM - 2:25 PM

How Your Catchers Can Take Your Pitchers from Good to Great

Kelly Inouye-Perez - UCLA  University of Southern California logo

Q & A last 5 minutes

Bayshore Ballroom
2:25 PM - 2:45 PM

Break

2:45 PM - 3:05 PM

Teaching the Screwball – Tips, Grips & Drills

Micro-Topics Session #2a Megan LangenfeldUniversity of California, Riverside   20 minute session with Megan on the Screwball.

Bayshore Ballroom
3:10 PM - 3:30 PM

Teaching the Dropball – Tips, Grips & Drills

Micro-Topics Session #2b Cat OstermanTexas State   20 minute session with Cat on the Dropball.

Bayshore Ballroom
3:30 PM - 3:50 PM

Break

3:50 PM - 4:10 PM

Teaching the Riseball – Tips, Grips & Drills

Micro-Topics Session #3 Beverly SmithUniversity of South Carolina   20 minute session with Bev on the Riseball.

Bayshore Ballroom
4:15 PM - 4:45 PM

Roundtable Discussion #3

Opportunities for learning and professional exchange - Small breakout session to allow attendees to engaging in in-depth discussions about today's session topics.

Bayshore Ballroom
4:45 PM - 5:00 PM

Day 2 Wrap-Up

Cindy Bristow - Softball Excellence   softball-excellence_logo50x50

Bayshore Ballroom
5:00 PM - 7:00 PM

Networking Social

Join us before dinner at the Pitching Summit Networking Social. An  opportunity to network with peers and establish and grow professional relations with other college coaches. Hors d'oeuvres and soft drinks will be served.  A cash bar will also be available. 

Atrium 1
8:30 AM - 10:00 AM

How to Get Today’s Athlete to Compete Fearlessly

Tom Hanson - Author, Heads Up Baseball 2.0  Heads-Up Baseball 2.0

Bayshore Ballroom
10:00 AM - 10:20 AM

Bombing the Expert on the Mental Game Q & A

Tom Hanson - Author, Heads Up Baseball 2.0  Heads-Up Baseball 2.0
Your chance to get all your mental game questions answered by renowned Sports psychologist Dr. Tom Hanson.

Bayshore Ballroom
10:20 AM - 10:35 AM

Break

10:35 AM - 10:55 AM

Hunting 70: How to Gain 3-5 mph in a Year

Micro-Topics Session #4a
Megan BrownBoston College  
20 minute session with Megan on successful techniques for increasing a pitcher's speed.

Bayshore Ballroom
11:00 AM - 11:20 AM

Drills for Control Come Gameday

Micro-Topics Session #4b
Piper RitterUniversity of Minnesota  University of Minnesota Softball
20 minute session with Piper on improving your pitcher's control.

Bayshore Ballroom
11:25 AM - 11:50 AM

All Speaker Panel Q & A

Your chance to get any final burning pitching questions answered by our illustrious softball panel.

  • Larissa AndersonUniversity of Missouri  University of Missouri Softball
  • Trisha FordArizona State University  Arizona State Softball
  • Kelly Inouye-PerezUCLA  University of Southern California logo
  • Piper Ritter - University of Minnesota  University of Minnesota Softball
  • MODERATOR: Cindy Bristow - Softball Excellence  Softball Excellence

Bayshore Ballroom
11:50 AM - 12:00 PM

Closing Remarks

Cindy BristowSoftball Excellence   Softball Excellence

Bayshore Ballroom
Printable schedule

HOTEL & TRAVEL INFO

Rising from the heart of a vibrant city, The Westshore Grand is conveniently located just 3 miles from the Tampa International Airport. The hotel features its own 24-hour fitness center and onsite dining options, including Caffe and Shula's Steak House. Just steps away from The Westshore Grand is the Westshore Plaza Mall, with a mix of high end and affordable shopping complemented by a movie theater and restaurants, including Besito Mexican Restaurant, Mitchell’s Fish Market, Maggianno’s, Grimaldi's Pizzeria, and P.F. Chang’s.
Rate: $115 rate (plus tax). Reservations must be made on or before July 23, 2018 in order to be eligible for the group discount rate. The Westshore Grand  4860 West Kennedy Boulevard Tampa, FL 33609 Hotel Website Tel: +1 (866) 912-1041 Fax: (813) 286-4053 Check-in: 3:00 PM Check-out: 12:00 PM Complementary Self-Parking in covered garage Valet Parking Available: $20.00 (USD)
RESERVATIONS: Book Online Phone: (866) 912-1041 use code: 2018 Summit AIRPORT & TRANSPORTATION: Attendees should fly into Tampa International Airport (TPA). The hotel is located in the heart of the Westshore business district and Tampa International Airport is 3 miles away. The hotel offers a complimentary shuttle to and from the airport.
AMENITIES
  • Pitching Summit-goers will receive complimentary high speed internet for all guest rooms (a $13.95 per night value)
  • State-of-the-art fitness center
  • rooftop pool – 9th floor key access
  • Onsite Dining Options
  • Business Center

Support Our Sponsors

See our complete list of sponsors.